# SDR 9519963204

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 040
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Avionics Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE SMOKE LIGHT ON THE GEN 1 LINE PUSH BUTTON SWITCH ON THE FLIGHT DECK OVERHEAD PANEL ILLUMINATED ACCOMPANIED BY AN INTERMITTENT VENT EXTRACT FAULT.  AIRCRAFT DIVERTED TO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO SIGN OF SMOKE OR FIRE.  AIRCRAFT WAS MAINTENANCE FERRIED TO DCA WHERE DEICING FLUID WAS FOUND ON AND IN THE 70VU CARD FILE.  GLYCOL WAS ALSO FOUND CONTAMINATING THE AVIONICS EQUIPMENT VENTILATION FILTERS.  REPLACED THE FILTERS AND CLEANED AREA.  AIRCRAFT WAS OK FOR SERVICE.
